# SDR CALA2014043090929

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 72,783 hours, 10,253 cycles
- Engine: Pwa PW4090
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Lt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS SYS BELOW MINIMUM DISPATCH REQUIREMENTS.  STATUS  MSG 01- LATCHED CRUISE MODE DEPENDENT, ELEVATOR POWER CONTROL UNIT, LT OTBD, DOES NOT FOLLOW COMMAND.  DB  PRIMARY FLIGHT COMPUTER RT MSG 02- ACTIVE CRUISE MODE DEPENDENT, ELEVATOR POWER CONTROL UNIT LT OTBD BYPASS SOLENOID OPERATED VLV IS NOT IN COMMANDED POSITION.  DB PRIMARY FLIGHT COMPUTER RT.  REPLACED LT ELEVATOR OTBD PCU IAW AMM 27-31-09 & NO ACTIVE FAULTS.
